# SDR SWAA991907

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 894091
- Condition: Inop
- Location: #1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFTER LANDING, NR 1 ENG FIRE WARNING LIGHT AND BELL SOUNDED, SHUT ENG DOWN, AND FIRED BOTH FIRE EXTINGUISHER BOTTLE.  WARNING STOPPED.  REMOVED AND REPLACED UPPER FIRE LOOP ELEMENT PER MM.
